# SDR DALA1139699861

- Difficulty date: June 13, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 69 HAS A SMALL DENT WITH A CRACK IN SKIN, PNL IS OFF AIRCRAFT PART.  CUT OUT DENTED CRACKED AREA ON CABIN FLOOR PANEL 69 IAW DC9 SRM 53-05 PG 10 FIG 7.  FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW DC-9 SRM 53-05 PG 10 FIG 1 AND DC9 SRM 51-30-2 PG 24 PAR 7.  REPAIR ID TAG PER PSM 900-5-1 INSTALLED REPAIR ID TAG.
